| Model Number |
7650091 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: country of origin is australia.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having anterior scolio sis correction spinal therapy for scoliosis.It was reported that the instrument was being used to break off a set screw, it got broke off with a small metal fragment fell into the wound.The metal fragment was removed immediately, and it was reported that no fragment remained in the patient.No patient symptoms or complications were reported, no additional treatment or additional surgery was performed due to the event, and the patient was reported alive with no injury.